Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Cat Scan showed kidneys to be small and atropic. What does that indicate?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Question
I HAD A CAT SCAN THAT SHOWED MY KIDNEYS WERE ATROPIC AND SMALL. WHAT DOES THAT INDICATE FFOR MY FUTURE KIDNEY HEALTH?
Posted Fri, 4 Oct 2013 in Kidney Conditions
 
 
Answered by Dr. Guru 19 minutes later
Brief Answer:
Need evaluation of kidney fuction

Detailed Answer:
Hi,

Thank you for consulting HealthcareMagic!

Atrophy of kidneys can be a result of various causes like long term hypertension (High BP), congenital causes etc.

In order to asses future kidney health, you need to undergo kidney function tests like serum creatinine, blood urea nitrogen etc. Also, I advise you to consult a Nephrologist to evaluate and properly diagnose the cause of it.

Hope I have answered your query. If you do not have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
WWW.WWWW.WW
Wish you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor